# SDR AWXA9900498

- Difficulty date: December 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 864705
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT FWD EMERGENCY EXIT DOOR LIGHTS AND CEILING LIGHT STARTED FLASHING AFTER 1 MINUTE.  REPLACED FWD BATTERY PACK AND POWER SUPPLY, OPS CK GOOD.
